# SDR DALA2021052802959

- Difficulty date: May 27, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N389DA
- Make and model: Boeing 737832
- Aircraft serial: 30376
- Aircraft time: 64,775 hours, 25,542 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Overtemp
- Location: Nr 3 Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3719 -BRAKE/FIRE- GROUND CREW REPORTED SMALL FIRE IN THE #3 BRAKE AT GATE ARRIVAL. CORRECTIVE ACTION: REPLACED #3 MLG WHEEL AND BRAKE DUE TO OVERHEAT ON ADDITIONAL LOG PAGES. OPS CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
